# SDR USAA2010050690909

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM SEGMENT BETWEEN FR64.5 TO FR66, -Y765.  REPLACED FLOORBEAM SEGMENT BETWEEN FR64.5 TO FR66, -Y765 IAW A319 SRM 51-72-11.
